MathSciNet Relay Station
MathSciNet bibliographic data
MR1317633 53C21 (53C20 57R99)
Bowditch, B. H. Geometrical finiteness with variable negative curvature. Duke Math. J. 77 (1995), no. 1, 229–274.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement